Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Red bumps on the chest due to dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions

User :   I have some red spots on my chest area that have appeared about a few weeks ago. I was not sure what they were but they are dry and not itchy at all. However there is only one larger one and then a few smaller ones that are on my chest area. I have tried to clean it with neutrogena's acne face wash soap bar but that didn't work. Was just wondering what is this?
Doctor :   hi
User :   hi
Doctor :  
ok
Doctor :  
could you please describe the spots?
Doctor :  
is there fluid filled in them?
Doctor :  
or is there pus in them?
User :   they are dry and they dont itch and no fluid
User :   not pus either
Doctor :  
ok
User :   they do feel a little bumpy but not that much
Doctor :  
ok
Doctor :  
since how long they have been present?
User :   about two weeks ago
Doctor :  
ok
Doctor :  
how is the surrounding skin?
User :   around it is normal
Doctor :  
is there redness or itching present in surrounding skin?
User :   there no redness around the surrounding skin or itching either
Doctor :  
do you have dandruff?
User :   yes i do
Doctor :  
ok
Doctor :  
is there similar bumps on your face/forehead/back?

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor